# SDR C2XA08IA143

- Difficulty date: June 19, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660401
- Condition: Odor
- Location: Cockpit
- Part time: 15,663 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HSV - FLIGHT 2990 THE CREW REPORTED SMOKE IN THE COCKPIT WITH THE SOURCE IN THE VICINITY OF THE STEER DISCONNECT TRIGGER.  THE ACFT RETURNED TO HSV WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE CAPTAIN`S CHART HOLDER ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE ACFT LANDED IN IAH WHERE MAINTENANCE REPLACED THE CAPTAIN`S CHART HOLDER.  OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
